MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 25X1-1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 25X1-1/2 RB; PISTON SYRINGE
Model Number 309582
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the plunger rod was incorrectly positioned "at the top" of the syringe 3ml ll w/ndl 25x1-1/2 rb before use.The following information was provided by the initial reporter: "consumer stated the plungers were all rested at the top of syringe and never saw this before." "consumer just purchased this box and is finding the plunger stopper to not had a gap to the top of syringe.".
 
Additional Manufacturer Narrative
Correction: after further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.Based on information received from manufacturing, the customer's complaint is a design issue.The product is designed exactly the way the customer explained it and there is no defect.The stoppers are all in the correct position as per manufacturing.
 
Event or Problem Description
It was reported that the plunger rod was incorrectly positioned "at the top" of the syringe 3ml ll w/ndl 25x1-1/2 rb before use.The following information was provided by the initial reporter: "consumer stated the plungers were all rested at the top of syringe and never saw this before." "consumer just purchased this box and is finding the plunger stopper to not had a gap to the top of syringe".

Brand Name
SYRINGE 3ML LL W/NDL 25X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9662403
Report Number1213809-2020-00043
Device Sequence Number16315775
Product Code FMF
UDI-Device Identifier30382903095828
UDI-Public30382903095828
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2024
Device Model Number309582
Device Catalogue Number309582
Device Lot Number9127967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;